Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sfjoianfi

Redness after Fraxel Treatment

I had fraxel treatment for the first time around 4 months ago, and my face is still extremely red. Basically, the area around my eyes are white and the rest of my face is bright red (obviously all the parts that were lasered). Not only that, I'm getting a lot more acne (I barely had any back then) now then before. I got the treatment after my acne had finally stopped after 4 years, but now it's back. I do remember the doctor saying he'll give me a stronger treatment since I could only do it once (I had to leave the country)...

I did some research and think it's hyperpigmentation (or rosacea, but I think it's the former).

Does anyone know if the redness will just fade away if I wait long enough. Is there any treatments I could do to help it?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×